| Home | E-Submission | Sitemap | Contact us |  
Korean J Crit Care Med > Volume 22(1); 2007 > Article
Korean Journal of Critical Care Medicine 2007;22(1): 52-56.
Torsade de Pointes의 심율동전환 후 발생한 급성 폐부종 1예 -증례 보고-
하나래ㆍ이덕주ㆍ김태형ㆍ윤호주ㆍ신동호ㆍ손장원ㆍ박성수
한양대학교 의과대학 내과학교실
Acute Pulmonary Edema after Cardioversion for Torsade de Pointes:A Case Report
Na Rae Ha, Duk Joo Lee, Tae Hyung Kim, Ho Joo Yoon, Dong Ho Shin, Jang Won Sohn, Sung Soo Park
Department of Internal Medicine, Hanyang University College of Medicine, Seoul, Korea. drterry@naver.com
ABSTRACT
Cardioversion used for the treatment of various cardiac arrhythmias is a safe and effective procedure with infrequent complication. The restoration of sinus rhythm is followed by a improvement in hemodynamics, but acute pulmonary edema has been reported as a rare complication following successful electrical reversion of various tachyarrhythmia to normal sinus rhythm. This report describes a 42-year-old woman with a history of schizophrenia who experienced pulmonary edema after cardioversion for torsade de pointes. She had taken chlorpromazine and haloperidol for schizophrenia. The antipsychotic drugs were suspected to induce QT interval prolongation and resultant torsade de pointes. Two hours after cardioversion, pulmonary edema developed on chest X-ray and chest computed tomography. She responded to conservative treatment including oxygen therapy and the pulmonary edema improved on the second hospital day. The mechanism of pulmonary edema after cardioversion is still uncertain and remains controversial.
Key Words: Cardioversion; Pulmonary edema; Torsade de pointes
Editorial Office
#805-806, Yongseong Biztel, 109 Hangang-daero, Yongsan-gu, Seoul 04376, Korea
TEL: +82-2-2077-1533   FAX: +82-2-2077-1535   E-mail: acc@accjournal.org
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Critical Care Medicine. All rights reserved.                 developed in m2community
Close layer
prev next